# SDR 2021F00052

- Difficulty date: May 15, 2021
- Submitted: May 26, 2021
- Operation: General aviation
- Aircraft: XAAMU
- Make and model: Boeing 737852
- Aircraft serial: 43657
- Aircraft time: 22,568 hours, 8,256 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Heat Exchanger
- Condition: Dirty
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO SMOKE IN CABIN CREW.  AIRCRAFT REJECTED TAKEOFF AT 72 KNOTS DUE TO SMOKE IN CABIN CREW. MAINTENANCE PERSONNEL PERFORMED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION IAW MM 05-51-56 AND FIM 21-00 TASK 806 PROCEDURE, DETECTING LH AND RH HEAT EXCHANGER AND PLENUM/DIFFUSER ASSEMBLY DIRTY;  SO THE LH AND RH HEAT EXCHANGER AND PLENUM/DIFFUSER ASSEMBLY WERE CLEANED IAW AMM 21-51-03-160-807; THE AIR CONDITIONING SYSTEM 
TEST WAS PERFORMED IAW AMM 21-00-05, TESTED.
